# SDR ASAA2013120596856

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313A138119
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NR 1 PYLON OTBD STRUT PANEL SUPPORT FOUND ATTACHING ANGLE TO BE CRACKED.  REMOVED DAMAGED ANGLE.   FABRICATED, TREATED , PRIMED AND INSTALLED NEW ATTACHING ANGLE IAW SRM 51-40-02-0G-0, 51-30-01-0G-0, AND AMM 51-21-307-014.
